# SDR T6FA2014FA0000591

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N959RP
- Make and model: Lear 45LEAR
- Aircraft serial: 2100
- Aircraft time: 3,467 hours, 2,816 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001001
- Part serial: 477
- Condition: Failed
- Location: Cockpit
- Part time: 3,467 hours, 2,816 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B, G, A

## Discrepancy

THE LT WINDSHIELD OUTER GLASS SURFACE FAILED DURING CRUISE.  DIVERTED, DEPLOYED OXYGEN MASKS, AND DECLARED AN EMERGENCY.  LANDING WAS SAFE AND UNEVENTFUL.  NO PRESSURIZATION WAS LOST AS THE WINDSHIELD DID NOT LOOSE ITS SHAPE OR STRUCTURAL INTEGRITY.
